Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 143585, 9 pages
http://dx.doi.org/10.1155/2013/143585
Research Article

An Analysis of Stability of a Class of Neutral-Type Neural Networks with Discrete Time Delays

1Department of Computer Engineering, Istanbul University, Avcilar, 34320 Istanbul, Turkey
2Department of Electrical and Electronics Engineering, Isik University, Sile, 34980 Istanbul, Turkey

Received 17 April 2013; Accepted 21 May 2013

Academic Editor: Zidong Wang

Copyright © 2013 Zeynep Orman and Sabri Arik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Rakkiyappan and P. Balasubramaniam, “New global exponential stability results for neutral type neural networks with distributed time delays,” Neurocomputing, vol. 71, no. 4–6, pp. 1039–1045, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. T. Pan, B. Shi, and J. Yuan, “Global stability of almost periodic solution of a class of neutral-type BAM neural networks,” Abstract and Applied Analysis, vol. 2012, Article ID 482584, 18 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Bai, “Global stability of almost periodic solutions of Hopfield neural networks with neutral time-varying delays,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 72–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Liu and G. Zong, “New delay-dependent asymptotic stability conditions concerning BAM neural networks of neutral type,” Neurocomputing, vol. 72, no. 10–12, pp. 2549–2555, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Zhang, B. Song, J. H. Park, and Z.-G. Wu, “Global synchronization of neutral-type stochastic delayed complex networks,” Abstract and Applied Analysis, vol. 2012, Article ID 631932, 19 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. H. Park, C. H. Park, O. M. Kwon, and S. M. Lee, “A new stability criterion for bidirectional associative memory neural networks of neutral-type,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 716–722, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Liu, S. Zhou, and H. Huang, “New LMI-based conditions on neural networks of neutral type with discrete interval delays and general activation functions,” Abstract and Applied Analysis, vol. 2012, Article ID 306583, 14 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Feng, S. Xu, and Y. Zou, “Delay-dependent stability of neutral type neural networks with distributed delays,” Neurocomputing, vol. 72, no. 10–12, pp. 2576–2580, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. H. Mai, X. Liao, and C. Li, “A semi-free weighting matrices approach for neutral-type delayed neural networks,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 44–55, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. H. Lien, K. W. Yu, Y. F. Lin, Y. J. Chung, and L. Y. Chung, “Global exponential stability for uncertain delayed neural networks of neutral type with mixed time delays,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 38, no. 3, pp. 709–720, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Cheng, Z. G. Hou, and M. Tan, “A neutral-type delayed projection neural network for solving nonlinear variational inequalities,” IEEE Transactions on Circuits and Systems II, vol. 55, no. 8, pp. 806–810, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Zhang, Z. Liu, and G. B. Huang, “Novel delay-dependent robust stability analysis for switched neutral-type neural networks with time-varying delays via SC technique,” IEEE Transactions on Systems, Man, and Cybernetics Part B, vol. 40, no. 6, pp. 1480–1491, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Liu, Z. Wang, and X. Liu, “On delay-dependent robust exponential stability of stochastic neural networks with mixed time delays and Markovian switching,” Nonlinear Dynamics, vol. 54, no. 3, pp. 199–212, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Zhou, B. Chen, C. Lin, and H. Li, “Mean square exponential stability for uncertain delayed stochastic neural networks with markovian jump parameters,” Circuits, Systems, and Signal Processing, vol. 29, no. 2, pp. 331–348, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Chen, A. Xue, R. Lu, and S. Zhou, “On robustly exponential stability of uncertain neutral systems with time-varying delays and nonlinear perturbations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 8, pp. 2464–2470, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Wang, X. Liu, and S. Zhong, “New stability analysis for uncertain neutral system with time-varying delay,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 457–465, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W.-A. Zhang and L. Yu, “Delay-dependent robust stability of neutral systems with mixed delays and nonlinear perturbations,” Acta Automatica Sinica, vol. 33, no. 8, pp. 863–866, 2007. View at Google Scholar · View at MathSciNet
  18. H. Li, S.-M. Zhong, and H.-B. Li, “Some new simple stability criteria of linear neutral systems with a single delay,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 441–447, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Wang, “Exponential asymptotic stability for nonlinear neutral systems with multiple delays,” Nonlinear Analysis. Real World Applications, vol. 8, no. 1, pp. 312–322, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. H. Park and O. M. Kwon, “Design of state estimator for neural networks of neutral-type,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 360–369, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. S. Mahmoud and Y. Xia, “Improved exponential stability analysis for delayed recurrent neural networks,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 201–211, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Samli and S. Arik, “New results for global stability of a class of neutral-type neural systems with time delays,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 564–570, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Orman, “New sufficient conditions for global stability of neutral-type neural networks with time delays,” Neurocomputing, vol. 71, pp. 141–148, 2012. View at Google Scholar
  24. C. Cheng, T. Liao, J. Yan, and C. Hwang, “Globally asymptotic stability of a class of neutral-type neural networks with delays,” IEEE Transactions on Systems, Man, and Cybernetics Part B, vol. 36, no. 5, pp. 1191–1195, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. B. Shen, Z. Wang, and X. Liu, “Bounded H∞ synchronization and state estimation for discrete time-varying stochastic complex networks over a finite horizon,” IEEE Transactions on Neural Networks, vol. 22, no. 1, pp. 145–157, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. Z. Wang, Y. Wang, and Y. Liu, “Global synchronization for discrete-time stochastic complex networks with randomly occurred nonlinearities and mixed time delays,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 11–25, 2010. View at Publisher · View at Google Scholar · View at Scopus
  27. L. Hu, H. Gao, and W. X. Zheng, “Novel stability of cellular neural networks with interval time-varying delay,” Neural Networks, vol. 21, no. 10, pp. 1458–1463, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. S. Mou, H. Gao, J. Lam, and W. Qiang, “A new criterion of delay-dependent asymptotic stability for Hopfield neural networks with time delay,” IEEE Transactions on Neural Networks, vol. 19, no. 3, pp. 532–535, 2008. View at Publisher · View at Google Scholar · View at Scopus
  29. J. Liang, Z. Wang, Y. Liu, and X. Liu, “Global synchronization control of general delayed discrete-time networks with stochastic coupling and disturbances,” IEEE Transactions on Systems, Man, and Cybernetics Part B, vol. 38, no. 4, pp. 1073–1083, 2008. View at Publisher · View at Google Scholar · View at Scopus
  30. Y. Liu, Z. Wang, J. Liang, and X. Liu, “Synchronization of coupled neutral-type neural networks with jumping-mode-dependent discrete and unbounded distributed delays,” IEEE Transactions on Cybernetics, vol. 43, no. 1, pp. 102–114, 2013. View at Google Scholar
  31. B. Shen, Z. Wang, and X. Liu, “Sampled-data synchronization control of dynamical networks with stochastic sampling,” IEEE Transactions on Automatic Control, vol. 57, no. 10, pp. 2644–2650, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. D. Ding, Z. Wang, H. Dong, and H. Shu, “Distributed H state estimation with stochastic parameters and nonlinearities through sensor networks: the finite-horizon case,” Automatica, vol. 48, no. 8, pp. 1575–1585, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  33. H. Dong, Z. Wang, and H. Gao, “Distributed filtering for a class of time-varying systems over sensor networks with quantization errors and successive packet dropouts,” IEEE Transactions on Signal Processing, vol. 60, no. 6, pp. 3164–3173, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet